Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Chances of pregnancy by taking pill late after unprotected sex? Having cramps and feeling tired

I had unprotected sex last week on Sunday night at 2:30 a.m. He did NOT ejaculate inside me, though there was probably some pre cum, very small amount though. I couldn t get the Next Choice pill until the 3rd day and I followed the instructions exactly the way it said. Took one at 6:10 p.m and the following one 12 hrs later at 6:10 a.m. I have been experiencing mid sided cramps which I believe to be a side effect from the pill, i feel tired which i believe it is just that i have not been able to sleep. Evertything else is the same. It has been almost a week now and I am still scared out of my mind! What are my chances or being pregnant?? Please reply ASAP! Please!
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Ipill taken with 24hrs can avoid pregnancy nearly 96%...your symptoms are purely due to pill..don't worry..take good diet....
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor